# SDR WX0A2014111872269

- Difficulty date: November 14, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT EXIT IDENTIFIER FWD OVERWING LIGHTS INOPERATIVE.  R & R EMER LIGHT BATTERY PACK IAW AMM 33-53-01.  OPERATIONS CHECK WAS GOOD.
